JCEM case reports · 2026
Autoimmune hepatitis following long-term denosumab therapy in a patient with Hashimoto thyroiditis.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Maniattu Jacob, Antony McAnto, Maliakal Alvin
Аннотация
Denosumab, a receptor activator of nuclear factor-κB ligand (RANKL) inhibitor, is widely used to treat osteoporosis. Its role as a trigger for autoimmune hepatitis (AIH) remains uncertain. We report a 68-year-old woman with osteoporosis and Hashimoto thyroiditis who developed jaundice and severe hepatocellular liver injury after 3 years of denosumab therapy. Alternative viral, obstructive, and metabolic causes were excluded. Liver biopsy demonstrated interface hepatitis with a lymphoplasmacytic portal infiltrate consistent with AIH, and autoimmune serologies were positive. Hemophagocytic lymphohistiocytosis was excluded, and an International AIH Score of 17 supported a diagnosis of definite AIH. Treatment with corticosteroid-based immunosuppression resulted in complete biochemical remission, and denosumab was discontinued with transition to zoledronic acid to prevent rebound bone loss. Whether this case represents drug-induced autoimmune-like hepatitis or de novo idiopathic AIH occurring in a susceptible individual cannot be determined definitively. Clinicians should maintain a low threshold for evaluating liver injury in patients receiving denosumab who develop jaundice or marked transaminase elevation.